Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 199, NWS Wilmington, OH

October 19, 2016Adams County, Brown County, Ohio; Bracken County, Mason County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Oct 19, 2016, 8:42 PM EDT for Adams County, Brown County, Ohio; Bracken County, Mason County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2016, 8:42 PM EDT (00:42 UTC)
Expired
Oct 19, 2016, 9:15 PM EDT
In force
33 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bracken County, KY, Mason County, KY, Adams County, OH, Brown County, OH

The radar

The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 705 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
705 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

863 
WUUS51 KILN 200042
SVRILN
KYC023-161-OHC001-015-200115-
/O.NEW.KILN.SV.W.0199.161020T0042Z-161020T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
842 PM EDT WED OCT 19 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MASON COUNTY IN NORTHERN KENTUCKY...
  NORTHEASTERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
  WESTERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
  SOUTHERN BROWN COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 915 PM EDT.

* AT 841 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GEORGETOWN... MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MAYSVILLE...GEORGETOWN...RIPLEY...ABERDEEN...AUGUSTA...
  WINCHESTER...DECATUR...RUSSELLVILLE...HAMERSVILLE...DOVER...
  HIGGINSPORT...CHERRY FORK...SOUTH RIPLEY...LAKE WAYNOKA...STATE
  ROUTE 32 AT US ROUTE 62...REDOAK...BRADYSVILLE...FEESBURG...STONEY
  POINT AND BENTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3879 8404 3894 8402 3898 8359 3864 8364
TIME...MOT...LOC 0041Z 271DEG 22KT 3885 8396 

HAIL...1.00IN
WIND...60MPH
 
$$

HAINES
2 follow-up statements
139 
WWUS51 KILN 200059
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
859 PM EDT WED OCT 19 2016

KYC023-161-200108-
/O.CAN.KILN.SV.W.0199.000000T0000Z-161020T0115Z/
MASON KY-BRACKEN KY-
859 PM EDT WED OCT 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MASON AND
NORTHEASTERN BRACKEN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3880 8395 3894 8394 3897 8360 3864 8364
TIME...MOT...LOC 0058Z 271DEG 22KT 3885 8382 

$$

OHC001-015-200115-
/O.CON.KILN.SV.W.0199.000000T0000Z-161020T0115Z/
ADAMS OH-BROWN OH-
859 PM EDT WED OCT 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WESTERN ADAMS AND SOUTHEASTERN BROWN COUNTIES...

AT 858 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GEORGETOWN...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...RIPLEY...WINCHESTER...DECATUR...RUSSELLVILLE...CHERRY
FORK...LAKE WAYNOKA...REDOAK AND BRADYSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3880 8395 3894 8394 3897 8360 3864 8364
TIME...MOT...LOC 0058Z 271DEG 22KT 3885 8382 

HAIL...1.00IN
WIND...60MPH
 
$$

HAINES
428 
WWUS51 KILN 200110
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
910 PM EDT WED OCT 19 2016

OHC001-015-200119-
/O.EXP.KILN.SV.W.0199.000000T0000Z-161020T0115Z/
ADAMS OH-BROWN OH-
910 PM EDT WED OCT 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ADAMS AND SOUTHEASTERN
BROWN COUNTIES WILL EXPIRE AT 915 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3880 8395 3894 8394 3897 8360 3864 8364
TIME...MOT...LOC 0109Z 271DEG 22KT 3885 8374 

$$

HAINES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 8:37 PM EDT, 5 minutes earlier.

Area forecast discussion, Oct 19, 8:37 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
837 PM EDT Wed Oct 19 2016

.SYNOPSIS...
Occasional showers and thunderstorms will be possible tonight as
a boundary lifts slowly north across the Ohio Valley. This
boundary will push back through the area Thursday into Thursday
night, resulting in a continued chance for showers and
thunderstorms. A drier but much cooler airmass will settle into
the area for the weekend.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
The frontal boundary remains nearly stationary near the Ohio River.
Clusters of thunderstorms have developed along and north of the
boundary. Though severe threat is diminishing with loss of daytime
heating, strong thunderstorms containing heavy rain will persist
tonight as the boundary lifts gradually north through the
overnight hours and additional waves ride up along the boundary.
This will allow for widespread pcpn to continue through tonight,
with convection trending northward according to latest models.
Surface based instabilities will drop off overnight, but with the
models hanging on to at least some weak elevated instabilities,
will go ahead and include at least a chance of some embedded
thunderstorms through the night.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
An upper level trough will pivot east across the region Thursday
into Friday. This will help push the cold front east through our
area Thursday into Thursday night. With additional waves moving up
along the front, widespread pcpn will continue through the day on
Thursday, before beginning to taper off from west to east
Thursday night. Some better instabilities will once again be
pulled up into our area ahead of the front, primarily along and
southeast of the I-71 corridor.

As the better shear sags southeast with the front through the
day, we may once again end up with a narrow corridor of overlap
between the better instability and increasing shear values. This
could result in a marginal severe threat across about the
southeast half of our area through Thursday afternoon. Temperatures
will likely end up being somewhat non diurnal, especially across
our northwest as we start to get into some better low level CAA
behind the front.

Low level CAA will continue through the day Friday with 850 mb
temperatures dropping down to below zero degrees celsius through
the afternoon. This will result well below normal temperatures
with highs on Friday only in the low to mid 50s expected.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
On Saturday an upper level low will be pulling east of the area with
the upper level trough axis also just east of the region. 850 mb
temperatures will continue to remain rather cold for this time of
year (1 to 2 SD below normal via the NAEFS and GEFS) with both the
GFS and ECMWF showing values just below zero. During the day
Saturday low level thicknesses and temperatures will slowly start to
warm but will remain low enough to keep high temperatures below
normal for this time of year. On the back side of the upper level
low the CMC/ GFS/ ECMWF are hinting at some possible wrap around
weak showers forming Saturday so have kept low chance PoPs in the
forecast. Any showers that do form will be weak though and with
PWATs around 0.35" coverage should be low.

Monday another shortwave will dive south and rotate around the upper
level low over Quebec with a weak surface cold front pushing through
the area Monday morning. The ECMWF is more progressive with the
shortwave and surface cold front while the CMC and GFS is about 6 -
12 hours slower. Either way the better upper level forcing (PVA) all
slides east of the area with PWATs remaining around or below 0.75".
Due to the mentioned above have kept the area dry Monday into
Tuesday. As of now the cold front also looks rather weak across our
area. The upper level trough axis remains east of the region keeping
the heart of the coldest air east as well. Towards the end of the
long term mid-level heights will start to rise across Ohio (576-580
dam). This will equate to rising high temperatures and above normal
temperatures Tuesday through Wednesday.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
Slow moving boundary will continue to plague aviation concerns.
Thunderstorms containing IFR will affect TAF sites tonight. CVG
and LUK will see the most impact to start being near the
boundary. Northern sites will receive somewhat weaker
thunderstorms later tonight as the boundary lifts north of the
Ohio River.

A potent wave of low pressure will travel up the front late
tonight through Thursday. This feature will provide extra moisture
convergence and lift to result in widespread showers and embedded
thunderstorms. Model soundings indicate ceilings below 1000 ft in
the IFR category at northern sites, while southern sites CVG and
LUK enjoy slightly higher ceilings in the MVFR range. Gradual
improvement may begin at CVG after 00z Friday as the system
translates east. Winds will shift from southeast to north, with
gusts over 20 knots possible at DAY.

OUTLOOK...MVFR to IFR ceilings and visibilities likely Thursday
night into Friday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...Coniglio/JGL
SHORT TERM...JGL
LONG TERM...Haines
AVIATION...Coniglio
Hazardous weather outlook, Oct 19, 7:06 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
706 PM EDT WED OCT 19 2016

INZ050-OHZ026-034-035-042>046-051>056-201100-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
706 PM EDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SEVERAL ROUNDS OF SHOWERS WILL LEAD TO THE POTENTIAL FOR ISOLATED
FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERAL ROUNDS OF SHOWERS WILL LEAD TO THE POTENTIAL FOR ISOLATED
FLOODING THROUGH THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ058-059-066-OHZ060>065-070>074-080-082-201100-
FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE-
706 PM EDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SEVERAL ROUNDS OF SHOWERS AND SOME THUNDERSTORMS WILL LEAD TO THE
POTENTIAL FOR ISOLATED FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERAL ROUNDS OF SHOWERS AND SOME STORMS WILL LEAD TO THE
POTENTIAL FOR ISOLATED FLOODING THROUGH THURSDAY EVENING.

ISOLATED SEVERE WEATHER WILL BE POSSIBLE ON THURSDAY WITH DAMAGING
WINDS THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-201100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-ADAMS-SCIOTO-
706 PM EDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

SEVERAL ROUNDS OF SHOWERS AND SOME THUNDERSTORMS WILL LEAD TO THE
POTENTIAL FOR ISOLATED FLOODING TONIGHT. A FEW SEVERE STORMS WILL
ALSO BE POSSIBLE THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERAL ROUNDS OF SHOWERS AND SOME STORMS WILL LEAD TO THE
POTENTIAL FOR ISOLATED FLOODING THROUGH THURSDAY EVENING.

ISOLATED SEVERE WEATHER WILL BE POSSIBLE ON THURSDAY WITH DAMAGING
WINDS THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Oct 19, 6:51 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
651 PM EDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     DILLSBORO               39.02N 85.06W
10/19/2016                   DEARBORN           IN   LAW ENFORCEMENT

            A FEW TREES DOWN

&&
Local storm report, Oct 19, 7:15 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
715 PM EDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             1 S UNION               38.94N 84.67W
10/19/2016  M1.00 INCH       BOONE              KY   TRAINED SPOTTER

&&
Local storm report, Oct 19, 7:30 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             INDEPENDENCE            38.95N 84.55W
10/19/2016  M1.75 INCH       KENTON             KY   PUBLIC

&&
Local storm report, Oct 19, 7:43 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     BURLINGTON              39.02N 84.72W
10/19/2016                   BOONE              KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS CENTRAL PORTIONS OF BOONE
            COUNTY

&&
Local storm report, Oct 19, 8:18 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
818 PM EDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     INDEPENDENCE            38.95N 84.55W
10/19/2016                   KENTON             KY   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN ACROSS KENTON COUNTY.

&&
Local storm report, Oct 19, 8:32 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
832 PM EDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     CROSS PLAINS            38.94N 85.20W
10/19/2016                   RIPLEY             IN   LAW ENFORCEMENT

            SEVERAL TREES DOWN ALONG COUNTY ROAD 1050 S. ALSO SOME
            MINOR STREET FLOODING IN THE AREA.

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 8:09 PM EDTAreal Flood AdvisoryILNBrown, Clermont2 hr
Oct 19, 8:10 PM EDTSevere Thunderstorm WarningILNBrown, Clermont35 min
Oct 19, 8:58 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Oct 19, 9:17 PM EDTFlash Flood WarningILNBrown, Clermont3 hr
Oct 19, 9:21 PM EDTAreal Flood AdvisoryILNButler, Montgomery, Preble, Warren114 min
Oct 19, 9:50 PM EDTAreal Flood AdvisoryILNGreene, Montgomery, Warren3 hr
Oct 19, 10:15 PM EDTAreal Flood AdvisoryILNClark, Clinton, Fayette, Greene, Madison3 hr
Oct 19, 10:18 PM EDTSpecial Weather StatementILNAdams27 min
Oct 19, 10:23 PM EDTSpecial Weather StatementILNHighland37 min
Oct 19, 10:26 PM EDTSevere Thunderstorm WarningILNAdams, Brown34 min
Oct 19, 10:34 PM EDTAreal Flood AdvisoryILNAdams, Pike116 min
Oct 19, 10:49 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Pickaway101 min
Oct 19, 10:54 PM EDTSpecial Weather StatementILNAdams36 min
Oct 19, 11:14 PM EDTSpecial Weather StatementILNLicking46 min
Oct 19, 11:17 PM EDTSpecial Weather StatementILNLicking43 min
Oct 19, 11:21 PM EDTSevere Thunderstorm WarningILNLicking24 min
Oct 19, 11:32 PM EDTAreal Flood AdvisoryILNFairfield, Licking118 min
Oct 19, 11:58 PM EDTSpecial Weather StatementILNFairfield17 min
Oct 20, 12:13 AM EDTSpecial Weather StatementILNPerry17 min
Oct 19, 9:12 PM EDTFlash Flood WarningILNBoone, Gallatin, Kenton3 hr
Oct 20, 11:02 AM EDTSpecial Weather StatementILNGrant, Owen28 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.